# SDR VNAA20250127040

- Difficulty date: December 12, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: MM67035316
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON CROSS BEAM UPPER FACE FS1000.00 RBL41 AND CROSS BEAM FS1051.30 RBL40 AT AFT CARGO COMPRTMENT  CROSS BEAM UPPER FACE FS1000.00 RBL41 AND CROSS BEAM FS1051.30 RBL40 AT AFT CARGO COMPRTMENT WERE REPAIRED PER REO 670-53-61-2442 REV -- AND REO 670-53-61-2444 REV --. SPECIFIC AIRWORTHINESS LIMITATIONS ARE REQUIRED. THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THESE REPAIRS."
